I've been on Humira for about two years now. At first, I was more than skeptical. It took about two to three months before I could begin to see an improvement and then another couple of months beyond that before I really started to feel like myself again. Speaking as someone who has been there and experienced the frustration, I highly recommend sticking with it for at least a couple more months before giving up on it.
Apparently low libido while on Humira is not unheard of, though I don't know if it's documented as a side effect or not. My drive has been shot for the last ten years or so since I was about 30, so I can't directly attribute it to Humira. I'm fortunate enough to have a very understanding wife.
I thought I was the only Crohn's sufferer who experienced weight gain. It started when I was left on Entocort for too long and it has messed up my metabolism, to the point that I gained a lot of weight while on it that I have not been able to shed. It's been really easy to gain weight ever since.
You mention you deliver mail. Which country's postal service do you work for? You should be able to request a reasonable accommodation due to your condition. There has to be another job in the postal service you qualify for that does not involve the physical demands of delivering the mail.